Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 708281, 13 pages
http://dx.doi.org/10.1155/2013/708281
Research Article

Computation of Positive Solutions for Nonlinear Impulsive Integral Boundary Value Problems with -Laplacian on Infinite Intervals

School of Mathematics, Liaocheng University, Liaocheng, Shandong 252059, China

Received 14 October 2012; Accepted 11 January 2013

Academic Editor: Patricia J. Y. Wong

Copyright © 2013 Xingqiu Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6 of Series in Modern Applied Mathematics, World Scientific Publishing, Teaneck, NJ, USA, 1989. View at Zentralblatt MATH · View at MathSciNet
  2. D. D. Baĭnov and P. S. Simeonov, Systems with Impulse Effect: Stability, Theory and Application, Ellis Horwood Series: Mathematics and its Applications, Ellis Horwood, Chichester, UK, 1989. View at Zentralblatt MATH · View at MathSciNet
  3. A. M. Samoĭlenko and N. A. Perestyuk, Impulsive Differential Equations, vol. 14 of World Scientific Series on Nonlinear Science. Series A: Monographs and Treatises, World Scientific Publishing, River Edge, NJ, USA, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. P. Agarwal and D. O'Regan, Infinite Interval Problems for Differential, Difference and Integral Equations, Kluwer Academic Publishers, Dordrecht, The Netherland, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Z. Chen and Y. Zhang, “Singular boundary value problems on a half-line,” Journal of Mathematical Analysis and Applications, vol. 195, no. 2, pp. 449–468, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. X. Liu, “Solutions of impulsive boundary value problems on the half-line,” Journal of Mathematical Analysis and Applications, vol. 222, no. 2, pp. 411–430, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Zima, “On positive solutions of boundary value problems on the half-line,” Journal of Mathematical Analysis and Applications, vol. 259, no. 1, pp. 127–136, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Li and J. J. Nieto, “Existence of positive solutions for multipoint boundary value problem on the half-line with impulses,” Boundary Value Problems, vol. 2009, Article ID 834158, 12 pages, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. G. L. Karakostas and P. Ch. Tsamatos, “Multiple positive solutions of some Fredholm integral equations arisen from nonlocal boundary-value problems,” Electronic Journal of Differential Equations, vol. 30, pp. 1–17, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. G. L. Karakostas and P. Ch. Tsamatos, “Existence of multiple positive solutions for a nonlocal boundary value problem,” Topological Methods in Nonlinear Analysis, vol. 19, no. 1, pp. 109–121, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. R. L. Webb and G. Infante, “Positive solutions of nonlocal boundary value problems: a unified approach,” Journal of the London Mathematical Society, vol. 74, no. 3, pp. 673–693, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. R. L. Webb and G. Infante, “Positive solutions of nonlocal boundary value problems involving integral conditions,” Nonlinear Differential Equations and Applications, vol. 15, no. 1-2, pp. 45–67, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Z. Yang, “Existence and nonexistence results for positive solutions of an integral boundary value problem,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 65, no. 8, pp. 1489–1511, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Z. Yang, “Positive solutions of a second-order integral boundary value problem,” Journal of Mathematical Analysis and Applications, vol. 321, no. 2, pp. 751–765, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. Feng, “Existence of symmetric positive solutions for a boundary value problem with integral boundary conditions,” Applied Mathematics Letters, vol. 24, no. 8, pp. 1419–1427, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. Feng, X. Zhang, and W. Ge, “New existence results for higher-order nonlinear fractional differential equation with integral boundary conditions,” Boundary Value Problems, vol. 2011, Article ID 720702, 20 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. B. Ahmad, A. Alsaedi, and B. S. Alghamdi, “Analytic approximation of solutions of the forced Duffing equation with integral boundary conditions,” Nonlinear Analysis. Real World Applications, vol. 9, no. 4, pp. 1727–1740, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. Feng, X. Liu, and H. Feng, “The existence of positive solution to a nonlinear fractional differential equation with integral boundary conditions,” Advances in Difference Equations, vol. 2011, Article ID 546038, 14 pages, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. P. Kang, Z. Wei, and J. Xu, “Positive solutions to fourth-order singular boundary value problems with integral boundary conditions in abstract spaces,” Applied Mathematics and Computation, vol. 206, no. 1, pp. 245–256, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. X. Zhang and W. Ge, “Symmetric positive solutions of boundary value problems with integral boundary conditions,” Applied Mathematics and Computation, vol. 219, no. 8, pp. 3553–3564, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  21. X. Zhang, X. Yang, and M. Feng, “Minimal nonnegative solution of nonlinear impulsive differential equations on infinite interval,” Boundary Value Problems, vol. 2011, Article ID 684542, 15 pages, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. D. Guo, “Existence of positive solutions for nth-order nonlinear impulsive singular integro-differential equations in Banach spaces,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 68, no. 9, pp. 2727–2740, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. Y. Liu, “Existence and unboundedness of positive solutions for singular boundary value problems on half-line,” Applied Mathematics and Computation, vol. 144, no. 2-3, pp. 543–556, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. Y. Liu, “Boundary value problems for second order differential equations on unbounded domains in a Banach space,” Applied Mathematics and Computation, vol. 135, no. 2-3, pp. 569–583, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. B. Yan, D. O'Regan, and R. P. Agarwal, “Unbounded solutions for singular boundary value problems on the semi-infinite interval: upper and lower solutions and multiplicity,” Journal of Computational and Applied Mathematics, vol. 197, no. 2, pp. 365–386, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. B. Yan and Y. Liu, “Unbounded solutions of the singular boundary value problems for second order differential equations on the half-line,” Applied Mathematics and Computation, vol. 147, no. 3, pp. 629–644, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. H. Lian, H. Pang, and W. Ge, “Triple positive solutions for boundary value problems on infinite intervals,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 67, no. 7, pp. 2199–2207, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. S. Liang and J. Zhang, “The existence of countably many positive solutions for some nonlinear three-point boundary problems on the half-line,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 70, no. 9, pp. 3127–3139, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. L. Liu, Z. Liu, and Y. Wu, “Infinite boundary value problems for nth-order nonlinear impulsive integro-differential equations in Banach spaces,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 67, no. 9, pp. 2670–2679, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. D.-X. Ma, Z.-J. Du, and W.-G. Ge, “Existence and iteration of monotone positive solutions for multipoint boundary value problem with p-Laplacian operator,” Computers & Mathematics with Applications, vol. 50, no. 5-6, pp. 729–739, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  31. B. Sun, J. Zhao, P. Yang, and W. Ge, “Successive iteration and positive solutions for a third-order multipoint generalized right-focal boundary value problem with p-Laplacian,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 70, no. 1, pp. 220–230, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  32. B. Sun, A. Yang, and W. Ge, “Successive iteration and positive solutions for some second-order three-point p-Laplacian boundary value problems,” Mathematical and Computer Modelling, vol. 50, no. 3-4, pp. 344–350, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  33. Y. S. Liu, “A boundary value problem for a second-order differential equation on an unbounded domain,” Acta Analysis Functionalis Applicata, vol. 4, no. 3, pp. 211–216, 2002 (Chinese). View at Google Scholar · View at MathSciNet
  34. C. Corduneanu, Integral Equations and Stability of Feedback Systems, Academic Press, New York, NY, USA, 1973. View at MathSciNet